# SDR DALA2023101108354

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 73,400 hours, 29,465 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Door
- Part number: 31422201
- Condition: Missing
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4331140) #2 IDG SERVICE DOOR MISSING. INSTALLED IDG ACCESS DOOR REF B737 IPC 71-11-02-10 ITEM 33. MPN 314-2220-1.
